Oral Nizoral and weight loss

Home The Candida Forum Candida Questions Oral Nizoral and weight loss

This topic contains 0 replies, has 1 voice, and was last updated by  Citizenx 5 years, 6 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #110907

    Citizenx
    Member
    Topics: 5
    Replies: 4

    I took fluconzale or oral nizoral 200 mg for 2 weeks for my candidia overgrowth and eye floetrs. It didn’t make the eye floaters go away but I lost 16 pounds in the 2 weeks I was on it, stopped taking it since September 4th. I have not gained back any weight and even lost an additional 2 pounds. IS anyone familiar or knowledgeable about this and if nizoral causes this kind of reaction? I feel like I have lost muscle tone as well, and after I eat I usually have to go to the bathroom right after and my bowel movements or sludgy like almost like diarrhea. I am very concerned and not sure why nizoral caused this.

Viewing 1 post (of 1 total)

The topic ‘Oral Nizoral and weight loss’ is closed to new replies.